5 doctors weighed in:

My eyes are always tired and red, I use visine constantly but now am tired using them. I can't look people in the eyes anymore please help!?

5 doctors weighed in
Dr. Luis Villaplana
Internal Medicine
3 doctors agree

In brief: ? Allergies

You could be suffering from allergies and or eye fatigue an or an inflammatory condition called episcleritis.
Please see your doctor to get properly diagnosed.

In brief: ? Allergies

You could be suffering from allergies and or eye fatigue an or an inflammatory condition called episcleritis.
Please see your doctor to get properly diagnosed.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Dr. Andrew Shatz
Ophthalmology
1 doctor agrees

In brief: Red eyes

Red, tired eyes are common symptoms of dry eyes.
Visine acts to constrict blood vessels on the eye's surface, making it look better than it actually is. Unfortunately, with repeated use the effects of visine tend to wear off quicker, and more frequent dosing is needed. This can actually worsen the dryness. See an eye doctor about better options to treat your eyes, and stop the visine.

In brief: Red eyes

Red, tired eyes are common symptoms of dry eyes.
Visine acts to constrict blood vessels on the eye's surface, making it look better than it actually is. Unfortunately, with repeated use the effects of visine tend to wear off quicker, and more frequent dosing is needed. This can actually worsen the dryness. See an eye doctor about better options to treat your eyes, and stop the visine.
Dr. Andrew Shatz
Dr. Andrew Shatz
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors